# SDR DALA2024071207063

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N320DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55237
- Aircraft time: 1,981 hours, 815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING THERE IS A DIESEL FUEL SMELL ALONG WITH A " MOLDY SOCK" SMELL. SMELL GOES AWAY WHEN APU IS SHUT DOWN. CW W/C 0550-2001 NO ODOR NOTED A/C OK FOR SERVICE. (LP# 4319897)
